Doctors Lounge - Infections AnswersBack to Infections Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Other infections
|MarkBrady - Fri Oct 16, 2009 4:49 pm||
my sister just took 2 augmantine tablets ... what shud i do with her know, is t a overdosee?
it has 625 Mg per tablet
shz 20 years old
|Dr.M.jagesh kamath - Fri Oct 23, 2009 5:24 am||
Hello,Augumentin contains amoxycillin and clavulanic acid both penicillin derivatives.These do not bind much to our proteins in the blood and excreted.The dosage taken might evoke vomiting,abdominal pains in some.After discontinuing the medication get treated symptomatically.Do go to your doctor to rule out crystalluria which could occur in some with a overdose.Take plenty of fluids to avoid the same.Patients who have renal or hepatic problems need careful monitoring.In your sisters case i guess she is pretty fine now.Best wishes.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.